Get Your Dog Care Questions Answered by Experts
Hi,I'm Dr Scott. Welcome to JustAnswer, I am working on your question now, you can expect a written reply sometime within the next ten minutes or so.
Hello again,I have worked out an answer for you below.1. The good news is that Metformin does not cause changes in blood sugar in dogs as it does in humans but it can produce a bout of vomiting and / or diarrhoea and perhaps lethargy and loss of appetite, but with a dog of your one's size these symptoms are not likely to be too severe.2. Of course if any more severe adverse symptoms do set in then you should have your vet check her over just to be on the safe side. However usually if you just support your dog these symptoms will pass in 24 - 48 hours in my experience. While there can be no guarantees in individual cases the good news is that there are not any reported deaths even at very high doses in dogs which ingested metformin.3. But in any case I should be available online for you the next four or five hours today so please do not hesitate to get straight back to me if Marley's condition changes in any way or if you would like to talk things over with me further.Regards,Dr ScottPlease be kind enough to rate my service to you after we have concluded our dialogue. Such feedback helps me maintain the quality of my answers.
Hello again,I am just checking back in to see how Marley is getting on after our recent dialogue concerning the Metformin incident ...Please get back to me and let me know how things are going.Regards,Dr ScottPlease be kind enough to rate my service to you after we have concluded our dialogue. Such feedback helps me maintain the quality of my answers.